# SDR CA081113002

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Chafed
- Location: Magneto
- Component: Magneto
- Component part number: 4353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COIL TO POINTS WIRE WORN THROUGH TO STRANDS DUE TO RUBBING ON FRAME OF DISTRIBUTOR BLOCK.
